News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: hypothyroidism and hairs falling


 moinps75 - Thu Jun 24, 2010 5:49 pm

Dear Sir,
Thanks to be this site for providing communication between doctor n patients.

Actually am suffering from hypothyroid since 2002 and am taking medication Eltroxin (thyroxine 50 mcg).
I was working in gulf , i got hypothyroid and i consult the one our Indian Doctor and he describe me that am having hypothyroid.as he prescribe me to start with 25mcg of thyroxine n after second test he increase my dosage up to 75mcg.And he suggest me to stop taking carbohydrate foods.red fries,and oily.
I continue 6 months under his prescription.I reduce my weight 90kg to 68kgs,my feet swell become normal,my daily activities improve.Then he suggest me to continue thyroxine every morning before breakfast for life long with 50mcg.I'm using until now the same drug since 2002.

So recent days some of my mentally disturbances and i started to feeling alone,very sensitive in daily activities,mood off sometimes, abnormal stomach,again gaining weight,not feeling hungry for 2-3 days,very less sexual activities,I don't feel some times very hot water and sometimes i feel cold,easily get tired and sometimes feel muscles pain in hand and feet.sometimes sleepless and dizzy or sometimes i sleep more than 22 hours.my hairs falling.even my digestive is not proper.just if i intake little food also i feel full and sometimes the ingredients burn my stomach.when i drink renitidine 10mg it's reduce the burning.sometimes it's itchy whole my body ,to avoid itchy i use anti-histamin 5mg.Am getting so confusing of lots of changes since this 2 years. why i still having this feeling,weight gaining moreover i never miss my dosage everyday:(

Dear Doctor, please suggest me what is going on with my feelings and my health.I really thanking you sir for your help.
 Dr.M.jagesh kamath - Wed Jul 21, 2010 11:40 am

User avatar Hello,It is quite likely in your case that the dosage of thyroxine needs to be titrated properly.The symptoms you narrate like lethargy,hair fall,weight gain,intolerance to temperature all point towards the necessity to get your thyroid profile assessed again.T4 and TSH levels need yearly testing.Do disuss with your physician.Also you may need a complete blood count and your iron levels tested.
Deficiency of proteins and other minerals including Biotin needs to be looked into.
Best wishes.
 moyeezain - Thu Jul 29, 2010 2:34 pm

Respected Dr.Jagesh Sir,

Thanking you so much for the reply..after a long time waited for reply.

I really thanking you so much...as you advise me to do my TSH and T4 yearly,since 2002 i left the gulf country my physician was working in KSA. And i moved arround many country to country finally am in Qatar now which most expensive city in the world. Well i try to find out the physician here but seems all here important of earning rather than treating patient(sorry for the misunderstanding me n here The Doctors).

Well as u advise me shall i go to T4 n TSH test and complete Blood count( RBC, WBC, ESR n Heamoglobin test include Protein,Albumin,n mineral test. so before these tests shall i have to stop my thyroxine dosage or i can continue the dosage of 50mcg that's what am on?

Nearly, am planning to go back vacation to India..Please do advise me if you know any Doctor in Bangalore..or If you are in bangalore i would like to consult.

Please..I need to get out of this mentally disorders ..help me.

Thanking you once again in advance.

Best Regards,
Moyeen
 Dr.M.jagesh kamath - Mon Aug 09, 2010 11:13 am

User avatar Hi Moyeezain,You should continue medication with thyroxine till such time as prescribed by your physician.Surely you can approach any reputed center in bangalore if you are going over there.
Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here